| Model Number |
6935M49 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products model: 407645, lead; implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead displayed low pacing impedance.It was noted that the impedance level appears to be chronically low.Follow up was conducted and no reprogramming has been completed at this time.The lead remains in use.No patient complications have been reported as a result of this event.